Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Demonstratio Mathematica

Editor-in-Chief: Vetro, Calogero


Covered by:
Web of Science - Emerging Sources Citation Index
Scopus
MathSciNet


CiteScore 2017: 0.28
SCImago Journal Rank (SJR) 2017: 0.231
Source Normalized Impact per Paper (SNIP) 2017: 0.443
Mathematical Citation Quotient (MCQ) 2017: 0.12
ICV 2017: 121.78



Open Access
Online
ISSN
2391-4661
See all formats and pricing
More options …
Volume 51, Issue 1

Issues

Differential equations with random Gamma distributed moments of non-instantaneous impulses and p-moment exponential stability

Ravi Agarwal
  • Department of Mathematics, Texas A&M University-Kingsville, Kingsville, TX 78363, USA Distinguished University Professor of Mathematics, Florida Institute of Technology, Melbourne, FL 32901, USA
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Snezhana Hristova / Donal O’Regan / Peter Kopanov
Published Online: 2018-08-25 | DOI: https://doi.org/10.1515/dema-2018-0016

Abstract

Nonlinear differential equations with impulses occurring at random time and acting noninstantaneously on finite intervals are studied.We consider the case when the time where the impulses occur is Gamma distributed. Lyapunov functions are applied to obtain sufficient conditions for the p-moment exponential stability of the trivial solution of the given system.

Keywords: fractional differential equations; random moments of impulses; non-instantaneous impulses; p-moment exponential stability

MSC 2010: 34A08; 34A37; 34D20; 34F05

References

  • [1] Hristova S., Integral stability in terms of two measures for impulsive functional differential equations, Math. Comput. Model., 2010, 51(1-2), 100-108Web of ScienceCrossrefGoogle Scholar

  • [2] Hristova S., Stability on a cone in terms of two measures for impulsive differential equations with “supremum”, Appl.Math. Lett., 2010, 23(5), 508-511CrossrefWeb of ScienceGoogle Scholar

  • [3] Hristova S., Razumikhin method and cone valued Lyapunov functions for impulsive differential equationswith “supremum“, Int. J. Dyn. Syst. Differ. Equ., 2009, 2, 223-236Google Scholar

  • [4] Hristova S., Stefanova K., Practical stability of impulsive differential equations with “supremum” by integral inequalities, Eur. J. Pure Appl. Math., 2012, 5, 30-44Google Scholar

  • [5] Hristova S., Lipschitz stability for impulsive differential equations with “supremum“, Int. Electron. J. Pure Appl.Math., 2010, 1, 345-358Google Scholar

  • [6] Hristova S., Georgieva A., Practical stability in terms of two measures for impulsive differential equationswith “supremum”, Int. J. Differ. Equ., 2011, Article ID 703189Google Scholar

  • [7] Hristova S., Qualitative Investigations and Approximate Methods for Impulsive Differential Equations, Nova Science Publishers, New York, 2009Google Scholar

  • [8] Lakshmikantham V., Bainov D. D., Simeonov P. S., Theory of Impulsive Differential Equations, World Scientific, Singapore, 1989Google Scholar

  • [9] Hernandez E., Pierri M., O’Regan D., On abstract differential equations with non instantaneous impulses, Topol. Methods Nonlinear Anal., 2015, 46(2), 1067-1088Google Scholar

  • [10] Agarwal R., O’Regan D., Hristova S., Stability by Lyapunov like functions of nonlinear differential equations with noninstantaneous impulses, J. Appl. Math. Comput., 2017, 53(1-2), 147-168Google Scholar

  • [11] Church K. E. M., Smith R. J., Existence and uniqueness of solutions of general impulsive extension equations with specification to linear equations, Dyn. Contin. Discrete Impuls. Syst. Ser. B Appl. Algorithms, 2015, 22, 163-197Google Scholar

  • [12] Liao Y. M., Wang J. R., A note on stability of impulsive differential equations, Bound. Value Probl., 2014, 67Google Scholar

  • [13] Das S., Pandey D. N., Sukavanam N., Existence of solution of impulsive second order neutral integro-differential equations with state delay, J. Integral Equations Appl., 2015, 27(4), 489-520Google Scholar

  • [14] Agarwal R., O’Regan D., Hristova S., Stability of Caputo fractional differential equations with non-instantaneous impulses, Commun. Appl. Anal., (accepted)Google Scholar

  • [15] Kumar P., Pandey D. N., Bahuguna D., On a new class of abstract impulsive functional differential equations of fractional order, J. Nonlinear Sci. Appl., 2014, 7(2), 102-114CrossrefGoogle Scholar

  • [16] Li P., Xu Ch., Boundary value problems of fractional order differential equation with integral boundary conditions and not instantaneous impulses, J. Funct. Spaces, 2015, Article ID 954925Google Scholar

  • [17] Sanz-Serna J. M., Stuart A. M., Ergodicity of dissipative differential equations subject to random impulses, J. Differential Equations, 1999, 155, 262-284Google Scholar

  • [18] Wu S., Hang D., Meng X., p-moment stability of stochastic equations with jumps, Appl. Math. Comput., 2004, 152, 505-519Google Scholar

  • [19] Wu H., Sun J., p-moment stability of stochastic differential equations with impulsive jump and Markovian switching, Automatica, 2006, 42(10), 1753-1759Google Scholar

  • [20] Yang J., Zhong S., Luo W., Mean square stability analysis of impulsive stochastic differential equations with delays, J. Comput. Appl. Math., 2008, 216(2), 474-483Web of ScienceGoogle Scholar

  • [21] Anguraj A., Vinodkumar A., Existence, uniqueness and stability results of random impulsive semilinear differential systems, Nonlinear Anal. Hybrid Syst., 2010, 4(3), 475-483Google Scholar

  • [22] Wang J. R., Feckan M., Zhou Y., Random noninstantaneous impulsive models for studying periodic evolution processes in pharmacotherapy, In: Luo A., Merdan H. (Eds.) Mathematical Modeling and Applications in Nonlinear Dynamics, Nonlinear Systems and Complexity, 2016, 14, 87-107Google Scholar

  • [23] Kolmogorov A. N., Fomin S. V., Introductory Real Analysis, Dover Publ. Inc., New York, 1970.Google Scholar

About the article

Received: 2018-03-29

Accepted: 2018-07-11

Published Online: 2018-08-25


Citation Information: Demonstratio Mathematica, Volume 51, Issue 1, Pages 151–170, ISSN (Online) 2391-4661, DOI: https://doi.org/10.1515/dema-2018-0016.

Export Citation

© by Ravi Agarwal et al., published by De Gruyter. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 License. BY-NC-ND 4.0

Comments (0)

Please log in or register to comment.
Log in